Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Poured hot ear drops, ear infection,ear blocked. Treatment?

I think I may have burnt my eardrum by placing ear drops that were too hot into it. I was at doctor today and was told I have an ear infection in my left ear but the right ear seems blocked, just to put the usual ear wax remover drops in. I needed to warm up the drops but they were too hot and now my ear is throbbing and so is my throat. I don't know what to do
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
THIS IS REACTION TO DROPS
YOU SHOULD NOT PT DROPS LIKE THIS WITHOUT CONSULTATION
NOW YOU START ANTIBIOTICS CEFIXIME 200 MG BD
FOR 3 DAYS
ADD ANTI ALLERGIC FEXOFENADINE120 MG OD
ANTI ALLERGIC SYP PIRITN 1/2 TSF NIGHTAPPLY LOCAL INTMENT LIKE NEOSPORIN H ITMENT ON THE EAR AND EXTERNAL CANAL OF EAR
ADD DICL SOS FOR PAIN
BUT MUST SEEK SPECIALIST CONSULTATION TO CHECK THE CONDITIONO EAR DRUM
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor